# SDR 95ZZZX989

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9737Y
- Make and model: Beech 35-B33
- Aircraft serial: CD604
- Propeller: Fltorp F12A5
- System (JASC): 6111 · Propeller Blade Section
- Part: Rod End Bearing
- Condition: Nut Loose
- Location: Pitch Change
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER PITCH CHANGE THROUGH-LINKS AND ROD-END BEARINGS.  INSPECTION FOUND NUT LOOSE ON STUD HOLDING ROD-END BEARING.  NUT HAD DEFECTIVE SELF-LOCKING FEATURE.  A FIX WAS DONE BY USING STEEL LOCK NUTS WITH LOCK-TITE.  ALSO, NO SAFETY WASHERS WERE USED ON THOSE ROD-ENDS.  SUBMITTER FEELS SAFETY WASHERS SHOULD BE ADDED.
